the time at the moment i feel restless and aggitated and don,t want to do anything but cry
When taking citalopram tablets is it natural to feel like doing nothing and wanting to sleep all?
Added 6 Apr 2013:
with the doctor taking me off citalopram and upping my diazapan for the anxiety does anyone else take this tablet for anxiety
How long have you been taking citalopram for? Some people do have these side effects ... but if you are constantly crying and feeling worse then I would suggest that you see your doctor as sometimes some antidepressants can make your depression and other issues worse. Just get your doctors opinion.
Hi, if you are just starting the Citalopram it is 'normal' to feel this way. It can last for 4 weeks/a month unfortunately. Do you feel more depressed now than you did before starting them? If you are particularly depressed and having worrying thought, of harming yourself or others, you must contact you doctor asap. When i started taking Citalopram, i was a mess for the first 3 weeks, at this stage i contacted my doctor and he increased the dose (earlier than suggested). Almost as soon as i started this new dose i felt a world of difference! They have changed my life for the better. The induction period is hard, but if you can get through it i'm sure you will be pleased with how much better you feel. Feel free to write to me if you want to talk
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 May 2010 • 1 answer
Posted 29 Jun 2010 • 4 answers
Posted 13 Aug 2010 • 4 answers
Posted 12 Aug 2012 • 2 answers
Posted 22 Mar 2013 • 2 answers